MathSciNet Relay Station
MathSciNet bibliographic data
MR2718527 30E20 (26A33)
Jumarie, Guy Cauchy's integral formula via the modified Riemann-Liouville derivative for analytic functions of fractional order. Appl. Math. Lett. 23 (2010), no. 12, 1444–1450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement